Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2006

Reduced Assumption in the Banach Contraction Principle

Sahar M. Ali

Journal of Mathematics and Statistics, Volume 2, Issue 1, pp. 343–345 · doi.org/10.3844/jmssp.2006.343.345

6,825 accesses4,187 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study we introduce a novel class of normed spaces called weakly Cauchy normed spaces not necessarily complete in general and proved the existence of a fixed point of contraction mappings in these spaces, this is weaker assumption than the completeness assumption imposed on the given normed space on the other side the contraction condition valid only on a closed convex subset of the given space.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ali, S. M. (2006). Reduced Assumption in the Banach Contraction Principle. Journal of Mathematics and Statistics, 2(1), 343–345. https://doi.org/10.3844/jmssp.2006.343.345

Licence
© Science Publications
Issue
Volume 2, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Reduced Assumption in the Banach Contraction PrincipleJournal of Mathematics and Statistics · Volume 2, Issue 1 · pp. 343–345 · © Science PublicationsDownload